# SDR P5CA2019122630230

- Difficulty date: December 23, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,019 hours, 21,652 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADAR LEFT SYSTEM TILTS ITSELF DOWN AND IS UNRESPONSIVE TO POSITION OF TILT SETTING. SWITCHED TO RIGHT SYSTEM, THEN BACK TO LEFT AND SYSTEM APPEARED TO RESET ITSELF AND WORKED OKAY FOR A MINUTE, THEN TILTED DOWN AGAIN. RIGHT SYSTEM WORK FINE.  ACCOMPLISHED TASK 34-43 FIG 806 AND FIG 811 BITE PROCEDURES FOR EXTERNAL FAULTS AND WORK TILT CODE FAULTS. NO STORED FAULTS. ACCOMPLISHED OPERATIONAL TEST OF BOTH LEFT AND RIGHT WEATHER RADAR SYSTEM PER AMM 34-43-00-715-026-002. ALL TESTS OK.
